# SDR SWIA202005140643

- Difficulty date: March 4, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE REINFORCEMENT ANGLE AT APPROX. FS629.00 STRINGER 19L HAS CORROSION. (MARKED)    (C-CHECK) RO 5/10/2020   BLENDED REINFORCEMENT ANGLE AT APPROX. FS629.00 STRINGER 19L REF CRJ900 SRM. IN LIMITS AND RESTORED REF BOMBARDIER REO
